# SDR REXA2020031300347

- Difficulty date: February 25, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 27,953 hours, 19,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC67034170
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FS 280 L/H WEB IS CORRODED UNDER CAP ANGLE AT LBL 11.
"
"REPAIRED CORRODED L/H WEB AT F.S. 280 IAW CRJ 900 SRM 53-11-10-201-004-A01. WVAC 
"
